# SDR 2015FA0000082

- Difficulty date: February 12, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Aircraft: N54HT
- Make and model: Lear 31A
- Aircraft serial: 127
- Aircraft time: 7,497 hours, 7,076 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Burned
- Location: Cabin
- Part time: 7,497 hours, 7,076 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND CLIMBING AT AROUND 7,000 FT IN THE CREW NOTICE A BURNING ODOR WITH NO VISUAL SIGN OF SMOKE. CREW DECLARED AN EMERGENCY AND ACFT RETURNED TO THE ORIGINATING AIRPORT. THE ACFT LANDED WITHOUT INCIDENT. THE TROUBLESHOOTING REVEALED INSULATION UNDER LT CABIN ARMREST BETWEEN WINDOWS 4 AND 5, FS 355, AMM 06-00-02, MELTING AGAINST BLEED AIR MANIFOLD FOR THE CABIN HEAT.  THE INSULATION DID NOT REQUIRED REPLACEMENT, IT WAS REPAIRED, REPOSITION AND SECURED.  THE ACFT HAS FLOWN NUMEROUS FLIGHTS WITHOUT ANY PROBLEMS.
